MathSciNet Relay Station
MathSciNet bibliographic data
MR1310658 42C15 (94A12)
Janssen, A. J. E. M. Signal analytic proofs of two basic results on lattice expansions. Appl. Comput. Harmon. Anal. 1 (1994), no. 4, 350–354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement